Flu, Neuralgia, Neuritis, Colds, Toothache, Arthrosis and arthritis, Sciatica, Fever, Joint pain (arthralgia), Pain, Migraine, Osteoarthritis, Painful menstruation (algodysmenorrhea), Headache, Myalgia (muscle pain) “Panadol®” is used to relieve headache, migraine, toothache, sore throat, lower back pain, muscle pain, painful menstruation. “Panadol®” is also used for symptomatic treatment of febrile syndrome (as an antipyretic); at elevated body temperature against the background of “cold” diseases and flu.
The drug is intended to reduce pain at the time of use and has no effect on the progression of the disease.
1 tablet contains
- paracetamol 500 mg;
sodium lauryl sulfate,
How to take, the dosage
“Panadol®”, soluble tablets, should be dissolved in at least 100 ml (half a glass) of water before intake.
Adults (including the elderly):
1-2 tablets (0.5 – 1 g) up to 4 times daily, as needed. The maximum single dose is 2 tablets (1 g). The maximum daily dose is 8 tablets (4 g). The interval between the doses is at least 4 hours.
The dose is calculated based on the child’s body weight: the maximum single dose is 15 mg/kg body weight, the maximum daily dose is 60 mg/kg body weight.
Children (6-9 years): 1/2 tablet (250 mg) up to 4 times daily, as needed. The maximum single dose is 1/2 tablet (250 mg). Maximum daily dose is 2 tablets (1 g). The interval between doses is at least 4 hours.
Children (9-12 years): 1 tablet (500 mg) up to 4 times a day, as needed. The maximum single dose is 1 tablet (500 mg). Maximum daily dose is 4 tablets (2 g). The interval between the doses must be not less than 4 hours.
In adults it is not recommended to apply the preparation more than 5 days as an analgesic and more than 3 days as antipyretic without prescription and supervision of the physician.
In children it is not recommended to apply the preparation more than 3 days without prescription and supervision of the physician. In case of exceeding the recommended dose, consult a physician immediately, even if you feel well, because there is a risk of delayed serious liver damage.
Increase the daily dose of the drug or the duration of treatment only under medical supervision.
Long-term co-administration of paracetamol and NSAIDs increases the risk of “analgesic” nephropathy and renal papillary necrosis, the onset of terminal renal failure.
Simultaneous long-term use of paracetamol in high doses and salicylates increases the risk of developing kidney or bladder cancer.
When taken regularly for a long time the drug increases the effect of indirect anticoagulants (warfarin and other coumarins), which increases the risk of bleeding. Episodic use of a single dose of the drug has no significant effect on the effect of indirect anticoagulants.
Diflunisal increases the plasma concentration of paracetamol by 50%, which increases the risk of hepatotoxicity.
Barbiturates, carbamazepine, phenytoin, primidone, ethanol, rifampicin, zidovudine, flumecinol, phenylbutazone, preparations of St. John’s wort, tricyclic antidepressants and other microsomal oxidation inducers increase production of hydroxylated active metabolites, causing possible severe liver damage in small paracetamol overdoses (5 g or more).
Before taking the drug “Panadol® ” it is necessary to consult a physician, if you are taking any of the drugs listed in the section “Interaction with other medicinal products”.
If while taking the drug no improvement of the condition is observed or the headache becomes constant, it is necessary to consult a physician.
Glutathione deficiency due to eating disorders, cystic fibrosis, HIV infection, starvation, malnutrition can cause severe liver damage in small overdoses of paracetamol (5 g or more).
The preparation should not be taken simultaneously with other paracetamol-containing drugs.
Patients on a non-salt or low-salt diet during the calculation of daily salt intake should take into account the sodium content in the tablet (427 mg).
During uric acid and blood glucose tests the physician should be informed about the use of the drug.
The drug should be used with caution in fructose intolerance, because the drug contains sorbitol.
To avoid anti-toxic liver damage PACETAMOL should not be taken together with alcoholic drinks, also in persons inclined to chronic alcohol consumption.
When sodium bicarbonate is consumed in high doses gastrointestinal disorders may develop, including belching, nausea; hypernatremia may also develop, in which case the water-electrolyte balance should be controlled and an appropriate management policy should be used.
Flat white tablets with a beveled edge around the circumference, with a rib on one side.
Hypersensitivity; children under 6 years.
Cautiously use with caution in renal and hepatic failure, benign hyperbilirubinemia (including Gilbert syndrome.Including Gilber’s syndrome, viral hepatitis, glucose-6-phosphate dehydrogenase deficiency, alcoholic liver damage, alcoholism, the elderly.
The drug is usually well tolerated in the recommended doses. The following side effects were detected spontaneously during post-registration use of the drug.
Symptoms: In the first 24 hours after overdose – nausea, vomiting, stomach pain, sweating, pale skin, anorexia. After 1-2 days, signs of liver damage are determined (soreness in the liver area, increased activity of “liver” enzymes). Abnormal carbohydrate metabolism and metabolic acidosis may develop. In adults the liver damage develops after ingestion of more than 10 g of paracetamol.
In the presence of factors affecting the liver toxicity of paracetamol (see section “Interaction with other drugs”, “Special Precautions”) liver damage is possible after taking 5 or more grams of paracetamol. In severe cases of overdose as a result of liver failure encephalopathy (brain impairment), bleeding, hypoglycemia, cerebral edema may develop, up to and including death.
Acute renal failure may develop with acute tubular necrosis, characterized by pain in the lumbar region, hematuria (blood or red blood cells in the urine), proteinuria (high protein content in the urine), while severe liver damage may be absent. There have been cases of abnormal heart rhythm and pancreatitis.
Treatment:If overdose is suspected, even if the first symptoms are not expressed, the drug should be stopped and medical attention should be sought immediately. Within 1 hour after overdose it is recommended to wash the stomach and take enterosorbents (activated charcoal, polyphepan). Plasma level of paracetamol should be determined, but not earlier than 4 hours after overdose (earlier results are unreliable). Administration of acetylcysteine within 24 hours after overdose.
Maximum protective effect is provided during the first 8 hours after overdose, with time the effectiveness of the antidote decreases sharply. If necessary, acetylcysteine is administered intravenously. In the absence of vomiting before the patient is admitted to the hospital, methionine may be administered. The need for additional therapeutic measures (further administration of methionine, intravenous injection of acetylcysteine) is determined depending on the concentration of paracetamol in the blood, as well as on the time elapsed after its administration.
Treatment of patients with severe liver dysfunction 24 hours after paracetamol administration should be carried out in conjunction with specialists from a toxicology center or a specialized department of liver disease.
According to epidemiological studies in pregnant women, paracetamol has no adverse effects when used in the recommended doses during pregnancy. However, the use during pregnancy is possible only after consultation with a doctor.
Efferalgan, Cefekon D, Paracetamol, Paracetamol for children, Paracetamol Renewal, Paracetamol, tablets 500 mg 10 pcs
|Conditions of storage|
Store at a temperature not exceeding 25 ° C. Keep out of reach of children.
De Mizlen a.s., Slovakia
De Mizlen a.s.
Buy Panadol antipyretic and analgesic, 500 mg 12 pcs with delivery to USA, UK, Europe and over 120 other countries.